Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 30, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2012, 4:09 AM EDT for Hillsborough County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 4:09 AM EDT (08:09 UTC)
- Expired
- Jun 25, 2012, 4:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 37 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:46 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS52 KTBW 250809
SVRTBW
FLC057-250845-
/O.NEW.KTBW.SV.W.0030.120625T0809Z-120625T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
409 AM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 445 AM EDT.
* AT 402 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ORIENT PARK TO SUN CITY CENTER TO 13 MILES SOUTHWEST OF SUN
CITY CENTER...OR ALONG A LINE EXTENDING FROM TEMPLE TERRACE TO 12
MILES SOUTHWEST OF FISH HAWK TO 8 MILES EAST OF PALMETTO...AND
MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRANDON...THONOTOSASSA...VALRICO...GIBSONTON...RIVERVIEW...MANGO
AND SEFFNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.
&&
LAT...LON 2816 8214 2816 8207 2799 8211 2766 8217
2772 8239 2807 8242
TIME...MOT...LOC 0809Z 201DEG 51KT 2808 8235 2782 8230
2765 8241
$$2 follow-up statements
755
WWUS52 KTBW 250822
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
422 AM EDT MON JUN 25 2012
FLC057-250845-
/O.CON.KTBW.SV.W.0030.000000T0000Z-120625T0845Z/
HILLSBOROUGH FL-
422 AM EDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR EASTERN HILLSBOROUGH COUNTY...
AT 420 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTH OF THONOTOSASSA TO VALRICO TO SUN CITY CENTER...OR ALONG A LINE
EXTENDING FROM 7 MILES WEST OF ZEPHYRHILLS TO BRANDON TO 9 MILES
SOUTHWEST OF FISH HAWK...MOVING NORTHEAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF...
THONOTOSASSA.
VALRICO.
DOVER.
PLANT CITY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.
&&
LAT...LON 2810 8233 2816 8214 2816 8207 2799 8211
2766 8217 2772 8239
TIME...MOT...LOC 0821Z 201DEG 51KT 2824 8228 2798 8223
2781 8234
$$353
WWUS52 KTBW 250839
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
439 AM EDT MON JUN 25 2012
FLC057-250849-
/O.EXP.KTBW.SV.W.0030.000000T0000Z-120625T0845Z/
HILLSBOROUGH FL-
439 AM EDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HILLSBOROUGH COUNTY
WILL EXPIRE AT 445 AM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
LAT...LON 2810 8233 2816 8214 2816 8207 2799 8211
2766 8217 2772 8239
TIME...MOT...LOC 0839Z 201DEG 51KT 2815 8213 2796 8216
2779 8227
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:18 PM EDT, 5 hours 51 minutes earlier.
Area forecast discussion, Jun 24, 10:18 PM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1018 PM EDT SUN JUN 24 2012
.UPDATE...
ENVIRONMENTAL CONDITIONS FROM 00Z RAOB DATA WILL CONTINUE TO
BE SUPPORTIVE OF ROTATING STORMS ACROSS THE FORECAST AREA THROUGH
THE REMAINDER OF TONIGHT WITH ISOLATED TORNADOES AND MARINE
WATERSPOUTS THE MAIN HAZARDS WITH THE STRONGEST CONVECTION...
AS A LARGE CIRCULATION AREA AROUND DEBBY SWEEPS ACROSS THE AREA.
RAINFALL WILL BE HEAVY AT TIMES AND WILL CONTINUE TO CREATE
PROBLEMS. STRONGEST STORMS ARE ALONG A LINE THAT HAS JUST PUSHED
INLAND. HOWEVER EXPECT MORE CONVECTION TO FORM ON THE GULF THROUGH
OUT THE NIGHT. CURRENT FORECAST AND HEADLINES ON TRACK WITH NO
CHANGE.
&&
.AVIATION...
SHRA AND TSRA NOW EXITING TAF SITES BUT EXPECT SOME VCSH THROUGH
OUT THE NIGHT WITH GUSTY WINDS.
&&
.MARINE...
A ROUGH NIGHT ON THE COASTAL WATERS INCLUDING BAY WATERS WITH A
MIXTURE OF ADVISORIES OR TROPICAL WARNINGS.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
FLOOD WATCH THROUGH MONDAY EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WATCH FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-
MANATEE-PASCO-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
LEE.
GULF WATERS...TROPICAL STORM WATCH FOR TAMPA BAY WATERS.
TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
AVIATION...09/RUDEHazardous weather outlook, Jun 24, 5:50 AM EDT, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT SUN JUN 24 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-242200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 550 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE WATERSPOUTS AND THE POSSIBILITY OF TORNADOES. ...FLOOD IMPACT... BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE DURING HIGH TIDES. ...RIP CURRENT IMPACT... THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT. ...WATERSPOUT IMPACT... WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH TROPICAL STORM DEBBY TODAY AND TONIGHT. ...WIND AND SEA IMPACT... NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE... ESPECIALLY IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK. ...THUNDERSTORM IMPACT... THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF AFTERNOON THUNDERSTORMS EACH DAY. ...FLOOD IMPACT... SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY AND TUESDAY. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY. ...RIP CURRENT IMPACT... STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST. ...WIND AND SEA IMPACT... WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Local storm report, Jun 24, 10:09 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1009 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TORNADO 5 E FORT GREEN 27.63N 81.88W
06/24/2012 HARDEE FL EMERGENCY MNGR
ORANGE TREES UPROOTED. TRACTOR DAMAGED. TREE ON BARN.
ROOF AND WALL DAMAGE TO BARN FROM WIND.
1105 AM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M56.00 MPH PINELLAS FL ASOS
WIND GUST OF 49 KNOTS.
1138 AM TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012 M47.00 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
1145 AM TSTM WND DMG 1 ESE SAINT PETERSBURG 27.75N 82.66W
06/24/2012 PINELLAS FL TRAINED SPOTTER
3 TELEPHONE POLES DOWN AND 3 TREES DOWN IN SAINT
PETERSBURG NEAR 16TH AVE SOUTH AND 21ST STREET SOUTH. ONE
TREE FELL ONTO A TRAILER.
1226 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M44.00 MPH PINELLAS FL ASOS
WIND GUST OF 38 KNOTS.
1227 PM TORNADO VENUS 27.07N 81.35W
06/24/2012 HIGHLANDS FL 911 CALL CENTER
POWER LINES DOWN. MINOR DAMAGE TO HOMES. WINNEBAGO TIPPED
OVER.
1242 PM TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012 M40.00 MPH PINELLAS FL ASOS
WIND GUST OF 35 KNOTS.
1255 PM TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012 M45.00 MPH PINELLAS FL ASOS
WIND GUST OF 39 KNOTS.
0104 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M41.00 MPH PINELLAS FL ASOS
WIND GUST OF 36 KNOTS.
0109 PM TSTM WND GST SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012 M45.00 MPH MANATEE FL ASOS
WIND GUST OF 39 KNOTS.
0130 PM COASTAL FLOOD ANNA MARIA ISLAND 27.53N 82.73W
06/24/2012 MANATEE FL LAW ENFORCEMENT
WATER FLOWING OVER NARROW PART OF ANNA MARIE ISLAND FROM
GULF OF MEXICO TO INTERCOASTAL.
0135 PM TSTM WND GST VENICE 27.10N 82.46W
06/24/2012 M39.00 MPH SARASOTA FL C-MAN STATION
WIND GUST OF 34 KNOTS.
0141 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M46.00 MPH PINELLAS FL ASOS
WIND GUST OF 40 KNOTS.
0148 PM TSTM WND GST MACDILL AIR FORCE BASE 27.85N 82.52W
06/24/2012 M39.00 MPH HILLSBOROUGH FL AWOS
WIND GUST OF 34 KNOTS.
0221 PM TSTM WND GST SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012 M39.00 MPH MANATEE FL ASOS
WIND GUST OF 34 KNOTS.
0240 PM HEAVY RAIN SAINT PETERSBURG 27.76N 82.67W
06/24/2012 M0.00 INCH PINELLAS FL AMATEUR RADIO
TRAINED SPOTTER TO HAM. 5.46 INCHES SINCE MIDNIGHT NEAR
COUNTRYSIDE ROAD AND US HWY 19
0254 PM HEAVY RAIN HUDSON 28.36N 82.70W
06/24/2012 E7.50 INCH PASCO FL TRAINED SPOTTER
RAIN SINCE MIDNIGHT. WATER ON ROAD ON OLD DIXIE HIGHWAY
NORTH OF CLARK STREET. ALSO FLOODED ROADS NEAR NEW YORK
AND 19.
0254 PM HEAVY RAIN PINELLAS PARK 27.86N 82.71W
06/24/2012 M0.00 INCH PINELLAS FL AMATEUR RADIO
FROM SPOTTER. 4.64 INCHES ON SEMINOLE BLVD BETWEEN
ULMERTON AND EASTBAY SINCE MIDNIGHT
0254 PM HEAVY RAIN SAINT PETERSBURG 27.76N 82.67W
06/24/2012 M0.00 INCH PINELLAS FL AMATEUR RADIO
TRAINED SPOTTER REPORT TO HAM.6.27 INCHES IN THE PAST 24
HOURS HEAR HAINES ROAD AND 16TH STREET.
0303 PM COASTAL FLOOD TREASURE ISLAND 27.77N 82.77W
06/24/2012 PINELLAS FL TRAINED SPOTTER
GULF BLVD BETWEEN 107 ST SOUTH THROUGH JOHNS PASS
FLOODED. CARS STRANDED. WATER COVERED BEACHES AND WATER
SPLASHING OVER SOME SEA WALLS. WE ARE APPROACHING HIGH
TIDE AND WATER CAN NOT EVACUATE AS EASILY TO THE GULF.
0303 PM HEAVY RAIN 3 N TOWN 'N' COUNTRY 28.05N 82.58W
06/24/2012 M4.00 INCH HILLSBOROUGH FL TRAINED SPOTTER
RAIN FALL SINCE MIDNIGHT IN CITRUS PARK.
0340 PM HEAVY RAIN SEMINOLE 27.84N 82.79W
06/24/2012 M4.64 INCH PINELLAS FL AMATEUR RADIO
SINCE MIDNIGHT. SEMINOLE BLVD BETWEEN ULMERTON AND
EASTBAY.
0340 PM COASTAL FLOOD 1 NNW CLEARWATER 27.97N 82.77W
06/24/2012 PINELLAS FL TRAINED SPOTTER
WATER OVER SEAWALLS AND INTO GARAGES
0340 PM TORNADO 7 SE LAKE PLACID 27.23N 81.29W
06/24/2012 HIGHLANDS FL PUBLIC
WATCHED IT FOR 4 MINUTES. COULD SEE IT HIT POWER LINES
AND THROW UP DEBRIS
0340 PM TORNADO 2 NW LAKE PLACID 27.33N 81.39W
06/24/2012 HIGHLANDS FL EMERGENCY MNGR
DAMAGED HOMES REPORTED IN THE 600 BLOCK OF LAKE JUNE
ROAD. TIME ESTIMATED BASED ON ROTATION DETECTED ON RADAR.
FATALITY REPORTED EARLIER WAS NEAR VENUS. OFFICIAL WORD
ON DAMAGE AND FATALITY WILL HAVE TO COME FROM THE
HIGHLANDS COUNTY PUBLIC INFORMATION OFFICER.
0340 PM HEAVY RAIN SAINT PETERSBURG 27.76N 82.67W
06/24/2012 M5.46 INCH PINELLAS FL AMATEUR RADIO
NEAR COUNTRYSIDE ROAD AND US HWY 19. SIGNIFICANT FLOODING
CAUSING A FEW CARS TO BE SEMI-STRANDED
0340 PM HEAVY RAIN SAINT PETERSBURG 27.76N 82.67W
06/24/2012 M6.27 INCH PINELLAS FL AMATEUR RADIO
24 HOUR TOTAL NEAR HAINES ROAD AND 16TH STREET NORTH
0343 PM TSTM WND GST SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012 M52.00 MPH MANATEE FL ASOS
WIND GUST OF 45 KNOTS.
0355 PM TSTM WND GST VENICE 27.10N 82.46W
06/24/2012 M39.00 MPH SARASOTA FL C-MAN STATION
WIND GUST OF 34 KNOTS.
0406 PM FLOOD GULFPORT 27.75N 82.71W
06/24/2012 PINELLAS FL PUBLIC
STREET FLOODING WITH WATER UP TO CAR BUMPERS. NEAR 58TH
STREET AND 30TH AV SOUTH.
0410 PM TSTM WND GST 3 E SAINT PETERSBURG 27.76N 82.63W
06/24/2012 M40.00 MPH PINELLAS FL BUOY
WIND GUST OF 35 KNOTS FROM ST PETERSURG PORTS DATA.
0424 PM HEAVY RAIN HOMOSASSA 28.78N 82.62W
06/24/2012 E2.00 INCH CITRUS FL PUBLIC
RAINFALL OF 2 INCHES IN AN HOUR.
0424 PM FLASH FLOOD 8 NE TAMPA 28.04N 82.39W
06/24/2012 HILLSBOROUGH FL PUBLIC
STREET FLOODING NEAR BRUCE B. DOWNS AND FOWLER AV.
0500 PM TSTM WND DMG NEW PORT RICHEY 28.25N 82.72W
06/24/2012 PASCO FL BROADCAST MEDIA
TWO HOMES SUSTAINED ROOF DAMAGE AT STATE ROAD 54 AND
MADISON STREET.
0505 PM TORNADO 7 SE LAKE PLACID 27.23N 81.29W
06/24/2012 HIGHLANDS FL PUBLIC
WATCHED THE TORNADO FOR ABOUT 4 MINUTES AS IT HIT POWER
LINES AND THREW DEBRIS INTO THE AIR.
0508 PM FLOOD 5 NNE HOLIDAY 28.25N 82.70W
06/24/2012 PASCO FL TRAINED SPOTTER
ROAD FLOODING ON U.S.19 AND ALT 19 WITH ONLY ONE LANE
PASSABLE BOTH NORTH AND SOUTH LANES. SEVERE FLOODING ON
U.S. 19 AND LUGE ROAD.
0508 PM TSTM WND DMG HUDSON 28.36N 82.70W
06/24/2012 PASCO FL TRAINED SPOTTER
ROOF DAMAGE. TREES DOWN. POOL CAGES DOWN
0517 PM TSTM WND DMG LARGO 27.91N 82.78W
06/24/2012 PINELLAS FL TRAINED SPOTTER
BILLBOARD DESTROYED AT GULF BLVD AND WALSINGHAM ROAD WITH
DEBRIS IN THE STREET.
0538 PM HIGH SUST WINDS 3 SE SAINT PETE BEACH 27.69N 82.71W
06/24/2012 U0.00 MPH GMZ830 FL TRAINED SPOTTER
SUNSHINE SKYWAY BRIDGE HAS BEEN CLOSED DUE TO WIND.
0538 PM WATER SPOUT 1 W INDIAN ROCKS BEACH 27.90N 82.86W
06/24/2012 GMZ853 FL PUBLIC
PUBLIC REPORT. ROTATION IS ABOUT A MILE OFFSHORE MOVING
NORTH.
0616 PM FLOOD 5 NNE HOLIDAY 28.25N 82.70W
06/24/2012 PASCO FL TRAINED SPOTTER
2-3 FEET OF WATER ON ROADS NEAR ROWAN ROAD AND
MASSACHUSETTS AVE. RAINFALL SINCE MIDNIGHT HAS BEEN 10.5
INCHES.
0648 PM FUNNEL CLOUD 6 NW LAKE WALES 27.96N 81.66W
06/24/2012 POLK FL TRAINED SPOTTER
FUNNEL CLOUD TOUCH DOWN IN WINTERSET LAKE AREA, NEAR
THOMPSON NURSERY ROAD AND SR ROAD 653. MINOR DAMAGE OF
UNKNOWN EXTANT.
0648 PM FLOOD LAKE PANASOFFKEE 28.79N 82.13W
06/24/2012 SUMTER FL PUBLIC
E-SPOTTER REPORTED HEAVY FLOODING AROUND LAKE
PANASOFFKEE. 6 PLUS INCHES NEAR CR 461 WEST. 8 PLUS
INCHES OF MOVING WATER IN CR 470 AREA.
0656 PM HEAVY RAIN 6 S PINELLAS PARK 27.78N 82.72W
06/24/2012 M8.97 INCH PINELLAS FL TRAINED SPOTTER
INDIAN SHORES SPOTTER REPORTED 8.97 INCHES IN 24 HOURS.
0700 PM HEAVY RAIN 4 WNW CARROLLWOOD 28.08N 82.55W
06/24/2012 M7.47 INCH HILLSBOROUGH FL COCORAHS
CITRUS PARK SPOTTER REPORTED 7.47 INCHES SINCE MIDNIGHT.
0710 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M47.00 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
0710 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M47.00 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
0710 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M0.00 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
0713 PM FLOOD HUDSON 28.36N 82.70W
06/24/2012 PASCO FL AMATEUR RADIO
2 FEET OF WATER INSIDE WAL-MART STORE IN HUDSON, ON U.S.
19. REPORTED TO NWS BY HAM RADIO OPERATOR.
0713 PM FLOOD HOLIDAY 28.19N 82.74W
06/24/2012 PASCO FL AMATEUR RADIO
2 FEET OF WATER REPORTED TO NWS INSIDE WAL-MART STORE ON
U.S. 19.
0713 PM FLOOD HUDSON 28.36N 82.70W
06/24/2012 PASCO FL AMATEUR RADIO
2 FEET OF WATER INSIDE WAL-MART STORE, ON U.S. 19 IN
HUDSON. REPORTED TO NWS BY HAM RADIO OPERATOR.
0721 PM FLOOD HUDSON 28.36N 82.70W
06/24/2012 PASCO FL AMATEUR RADIO
2 FEET OF WATER INSIDE WAL-MART STORE IN HUDSON, ON U.S.
19. REPORTED TO NWS BY HAM RADIO OPERATOR.
0729 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M47.00 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
0734 PM TSTM WND GST MACDILL AIR FORCE BASE 27.85N 82.52W
06/24/2012 M41.00 MPH HILLSBOROUGH FL AWOS
WIND GUST OF 36 KNOTS.
0810 PM TORNADO 5 SE WINTER HAVEN 27.97N 81.66W
06/24/2012 POLK FL TRAINED SPOTTER
SEMI OVERTURNED IN DITCH WITH TREES AND POWER LINES
DOWNED IN THE GROVE PARK AREA JUST NORTH OF THE
INTERSECTION OF CYPRESS GARDEN ROAD AND REGISTER ROAD.
TIME BASED ON RADAR. REPORT WAS CORRECTED FOR TIME.
0815 PM TSTM WND DMG 5 WSW SAINT PETERSBURG 27.72N 82.74W
06/24/2012 PINELLAS FL TRAINED SPOTTER
REPORTS OF BROKEN WINDOWS AND POWER LINES DOWN 1 MILE
NORTH OF DON CESAR.
0825 PM TORNADO 3 SSE SAINT PETERSBURG 27.68N 82.73W
06/24/2012 PINELLAS FL TRAINED SPOTTER
ROOF OFF PASS-A-GRILL MARINA AND AT LEAST ONE HOME. POWER
IS OUT.
0835 PM TSTM WND GST VENICE 27.10N 82.46W
06/24/2012 M49.00 MPH SARASOTA FL C-MAN STATION
WIND GUST OF 43 KNOTS.
0837 PM TSTM WND GST SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012 M55.00 MPH MANATEE FL ASOS
WIND GUST OF 48 KNOTS.
0859 PM TSTM WND GST 2 E BEE RIDGE 27.29N 82.44W
06/24/2012 U0.00 MPH SARASOTA FL BROADCAST MEDIA
LARGE TREES REPORTED DOWN IN LAKE SARASOTA
0901 PM TSTM WND GST 3 E SAINT PETERSBURG 27.76N 82.63W
06/24/2012 M51.00 MPH PINELLAS FL ASOS
MEASURED AT ALBERT WHITTED AIRPORT.
0905 PM TSTM WND GST 4 E PUNTA GORDA 26.92N 81.99W
06/24/2012 M55.00 MPH CHARLOTTE FL AWOS
AT PUNTA GORDA AIRPORT
0910 PM HEAVY RAIN SEMINOLE 27.84N 82.79W
06/24/2012 M10.02 INCH PINELLAS FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED 10.02 INCHES OF RAIN IN THE LAST
24 HOURS.
0913 PM TSTM WND GST ESE MACDILL AIR FORCE B 27.85N 82.52W
06/24/2012 M51.00 MPH HILLSBOROUGH FL AWOS
AT MACDILL AIR FORCE BASE.
0924 PM TSTM WND GST 4 ESE TAMPA 27.93N 82.43W
06/24/2012 M51.00 MPH HILLSBOROUGH FL C-MAN STATION
&&
NOAHSpecial weather statement, Jun 24, 10:36 PM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1036 PM EDT SUN JUN 24 2012
FLZ052-057-250315-
HIGHLANDS-POLK-
1036 PM EDT SUN JUN 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HIGHLANDS AND EASTERN POLK COUNTIES FOR A LINE OF STRONG
THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 1115 PM EDT...
AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
DUNDEE TO 10 MILES SOUTHWEST OF BRIGHTON...OR ALONG A LINE EXTENDING
FROM WINTER HAVEN TO 12 MILES SOUTHEAST OF LAKE PLACID...MOVING
NORTHEAST AT 20 MPH WILL AFFECT LAKE WALES...LAKE WALES MUNICIPAL
AIRPORT...FROSTPROOF AND SEBRING REGIONAL AIRPORT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.
LAT...LON 2720 8106 2720 8116 2711 8117 2712 8127
2809 8171 2823 8154 2815 8152 2815 8146
2809 8144 2808 8134 2802 8138 2805 8145
2792 8130 2787 8130 2782 8120 2766 8112
2753 8120 2749 8120 2729 8099 2726 8099
TIME...MOT...LOC 0236Z 227DEG 18KT 2806 8159 2720 8120Local storm report, Jun 25, 12:17 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1217 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 2 S VENICE 27.07N 82.45W
06/24/2012 M67 MPH GMZ853 FL C-MAN STATION
WIND GUST OF 58 KNOTS.
&&
JCMThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 30 min |
| Jun 24, 8:05 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Polk | 40 min |
| Jun 24, 8:14 PM EDT | Tornado Warning | TBW | Pinellas | 33 min |
| Jun 24, 8:26 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 24, 8:26 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Lee, Manatee, Sarasota | 34 min |
| Jun 24, 8:42 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 33 min |
| Jun 24, 8:54 PM EDT | Areal Flood Warning | TBW | Pasco, Pinellas | 6 hr |
| Jun 24, 8:56 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 34 min |
| Jun 24, 9:07 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 38 min |
| Jun 24, 9:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 32 min |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 4 days |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Polk | 13 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 48 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Pasco | 8 days |
| Jun 24, 9:47 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more | 43 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | TBW | Highlands | 39 min |
| Jun 25, 1:08 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Hillsborough, Pasco, Polk, Sumter | 3 hr |
| Jun 25, 1:44 AM EDT | Special Marine Warning | TBW | 46 min | |
| Jun 25, 2:32 AM EDT | Special Marine Warning | TBW | 118 min | |
| Jun 25, 2:43 AM EDT | Areal Flood Warning | TBW | Pinellas | 6 hr |
| Jun 25, 3:20 AM EDT | Tornado Warning | TBW | Hillsborough | 5 min |
| Jun 25, 3:50 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 25 min |
| Jun 25, 7:17 AM EDT | Special Weather Statement | TBW | Manatee | 43 min |
| Jun 25, 8:00 AM EDT | Special Weather Statement | TBW | Charlotte, Lee | 45 min |
| Jun 25, 8:25 AM EDT | Areal Flood Advisory | TBW | Charlotte, Lee, Manatee, Sarasota | 80 min |
| Jun 25, 8:31 AM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 29 min |
| Jun 25, 9:03 AM EDT | Special Weather Statement | TBW | Lee | 42 min |
| Jun 25, 10:00 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 90 min |
| Jun 25, 10:06 AM EDT | Tornado Warning | TBW | Hardee, Highlands, Polk | 39 min |
| Jun 25, 12:23 PM EDT | River Flood Warning | TBW | Manatee | 34 hr |
| Jun 25, 12:38 PM EDT | Special Marine Warning | TBW | 37 min | |
| Jun 25, 1:24 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Sarasota | 36 min |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Hernando, Pasco | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Pasco, Sumter | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus | 31 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus, Levy | 31 hr |
| Jun 25, 6:56 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Hillsborough, Pasco, Pinellas | 24 hr |
| Jun 25, 7:20 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Polk | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.